Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why do I get palpitations and dizziness on climbing the stairs ?

i get heart palpitations and very light-headed after climbing stairs. I ve been back in the gym for 6 weeks now and do cardio 3 days a week. I only get these symptoms climbing the stairs
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  1478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
Given your symptoms, we would be looking at possible heart disease ( stable angina) or physical deconditioning. In order to help you better, I would like to know the following:
a. What is your age?
b. Did you have any heart issues in the past?
c. Do you suffer from high blood pressure, diabetes or increased cholesterol?
d. Do you have any chest pain on physical exertion?
e. Do you have any family history of heart disease?

Awaiting your reply.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor